MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Neurological Deficit/Dysfunction (1982); Thrombosis (2100); Weakness (2145)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Summary of events: 6 patients experienced neurological deficit; 20 patients experienced bleeding; 1 patient experienced a deep vein thrombosis; 4 patients experienced permanent weakness.
 
Event or Problem Description
It was reported that following an ablation procedure, multiple patients "experiences" neurological deficits (4 worsening pre-motor, 1 new upper extremity weakness, and 1 hemiparesis), 20 experienced bleeding which were treated conservatively, 1 experienced a deep vein thrombosis, and 4 experienced permanent weakness which did not improve with follow-up.There were no further patient complications reported in relation to this event.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key8196384
Report Number3009970070-2018-00093
Device Sequence Number1630695
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,litera
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;